# SDR DHL9871760C

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, R/S STA 950 NR 5 FLOOR PANEL DELAMINATED.  REMOVED AND REPLACED FLOOR PANEL PER SRM 51-30-2, 27 BY 19.75, N/R 5113.
